# SDR R61A202003070368

- Difficulty date: February 21, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON R/H AFT GUSSET PLATE AROUND PUCK MOUNT ON CROSSBEAM AT FRM90. REMOVED DAMAGED GUSSET PLATE, AT FR
90. FABRICATED, LOCATED, DRILLED AND INSTALLED NEW GUSSET PLATE, AT FR 90. SURFACE PROTECTION APPLIED.REF EMB SRM 51-40-08. A/C REMAINS IN CHECK.
